# SDR FDEA201301260194

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, AFT MOUNT SUPPORT, OTBD SIDE, AFT SIDE, EVIDENCE OF PREVIOUS BLEND OUT OF   DAMAGE.
